RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1974, Volume 19, Issue 4, Pages 886–888 (Mi tvp3995)  

Short Communications

On a Modification of the Standard Statistics of Pearson

K. O. Dzhaparidze, M. S. Nikulin

Moscow

Full text: PDF file (497 kB)

English version:
Theory of Probability and its Applications, 1975, 19:4, 851–853

Bibliographic databases:

Received: 23.11.1973

Citation: K. O. Dzhaparidze, M. S. Nikulin, “On a Modification of the Standard Statistics of Pearson”, Teor. Veroyatnost. i Primenen., 19:4 (1974), 886–888; Theory Probab. Appl., 19:4 (1975), 851–853

Citation in format AMSBIB
\Bibitem{DzhNik74}
\by K.~O.~Dzhaparidze, M.~S.~Nikulin
\paper On a~Modification of the Standard Statistics of Pearson
\jour Teor. Veroyatnost. i Primenen.
\yr 1974
\vol 19
\issue 4
\pages 886--888
\mathnet{http://mi.mathnet.ru/tvp3995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=362633}
\zmath{https://zbmath.org/?q=an:0327.62026}
\transl
\jour Theory Probab. Appl.
\yr 1975
\vol 19
\issue 4
\pages 851--853
\crossref{https://doi.org/10.1137/1119098}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3995
  • http://mi.mathnet.ru/eng/tvp/v19/i4/p886

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:144
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019